# SDR DXTA2022112874760

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0286
- Aircraft time: 1,369 hours, 885 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 75203
- Part serial: 0905
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: TO
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

1). MAIN HYDRAULICS: AFTER TAKEOFF THE LANDING GEAR DID NOT COME UP AND AMBER CAS MESSAGE HYD PRESS LOW LEFT AND RIGHT CAME ON. BEFORE RUNNING THE CHECKLIST THE CAS MESSAGE WENT OUT AND THE GEAR CAME UP. RETURNED TO THE DEPARTURE AIRPORT AND THE GEAR CAME DOWN NORMALLY.
2). MLG: AFTER TAKING OFF AND POSITIVE RATE OF CLIMB ALL THREE GEARS, MAINS AND NOSE, DID NOT COME UP. WE ALSO HAD HYD PRESS LOW L&R. BEFORE WE COULD RUN THE CHECKLIST THE GEAR DID COME UP AND THE CAS MESSAGE WENT OUT. THE GEAR DID COME DOWN NORMALLY FOR LANDING. // SIGNOFF // REMOVED HYDRAULIC RESERVOIR P/N 7520-3 S/N 0905 AND INSTALLED OVERHAULED CUSTOMER SUPPLIED HYDRAULIC RESERVOIR P/N 7520-3 S/N 0731. WORK DONE IN REFERENCE TO CESSNA MODEL 680A AMM 2910-50.
REMOVED AND INSPECTED RETURN HYDRAULIC FILTER, NO DEFECTS NOTED. REPLACED RETURN FILTER P/N 9914672-3 NSN WITH CUSTOMER SUPPLIED NEW F[LTER P/N 9914672-3 NSN. COMPLIED WITH SATISFACTORY LEAK CHECKS AND OPS CHECKS WITH NO DEFECTS NOTED. REF CE 680A MM 29-10-75 AND 29-10-00 US[NG GROUND HYDRAULIC CART, PERFORMED SATISFACTORY GEAR SWINGS. PERFORMED ARESII DOWNLOAD AND SENT TO TEXTRON TECH SUPPORT AND NJ MCC. CONTACTED TEAM 680 AND THEY'RE CURRENTLY REVIEWING THE DOWNLOAD. ACCESSED HISTORICAL FAULTS USING TL-IE CDMS, FOUND FAULTS
FOR LH, RH, AND NOSE LANDING GEAR SELECTED GEAR UP BUT NOT MOVING AS COMMANDED. ALSO FOUND HISTORICAL FAULTS FOR LH AND RH HYDRAULIC LOW PRESS. ACCESSED THE AUX HYDRAULIC PUMP AND HYDRAULIC RESEVOIR. PERFORMED SATISFACTORY GVI OF THE AUX HYDRAULIC PUMP, RESEVOIR, AND ASSOOATED LINES, FOUND RESIDUAL HYDRAULIC FLUID AROUND HYDRAULIC PUMP. CLEANED RESIDUAL FLUID AND COMPLIED WITH SATISFACTORY LEAK CHECK OF THE AUX HYDRAULIC PUMP.
REF CE-680A MM 29-20-00, MM 29-10-50, AND MM 29-00-00
